10 Publications

Mark all

[10]
2017 | Journal Article | IST-REx-ID: 1073   OA
M. Čadek, M. Krcál, and L. Vokřínek, “Algorithmic solvability of the lifting extension problem,” Discrete & Computational Geometry, vol. 54, no. 4, pp. 915–965, 2017.
View | DOI | Download (ext.)
 
[9]
2017 | Journal Article | IST-REx-ID: 568   OA
P. Franek and M. Krcál, “Persistence of zero sets,” Homology, Homotopy and Applications, vol. 19, no. 2, pp. 313–342, 2017.
View | DOI | Download (ext.)
 
[8]
2016 | Conference Paper | IST-REx-ID: 1237
M. Krcál and P. Pilarczyk, “Computation of cubical Steenrod squares,” presented at the CTIC: Computational Topology in Image Context, Marseille, France, 2016, vol. 9667, pp. 140–151.
View | DOI
 
[7]
2016 | Journal Article | IST-REx-ID: 1408
P. Franek and M. Krcál, “On computability and triviality of well groups,” Discrete & Computational Geometry, vol. 56, no. 1, pp. 126–164, 2016.
View | Files available | DOI
 
[6]
2015 | Conference Paper | IST-REx-ID: 1510   OA
P. Franek and M. Krcál, “On computability and triviality of well groups,” presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands, 2015, vol. 34, pp. 842–856.
View | Files available | DOI
 
[5]
2015 | Journal Article | IST-REx-ID: 1682   OA
P. Franek and M. Krcál, “Robust satisfiability of systems of equations,” Journal of the ACM, vol. 62, no. 4, 2015.
View | DOI | Download (ext.)
 
[4]
2014 | Journal Article | IST-REx-ID: 2184   OA
M. Čadek, M. Krcál, J. Matoušek, F. Sergeraert, L. Vokřínek, and U. Wagner, “Computing all maps into a sphere,” Journal of the ACM, vol. 61, no. 3, 2014.
View | DOI | Download (ext.)
 
[3]
2014 | Journal Article | IST-REx-ID: 1842   OA
J. Cibulka, P. Gao, M. Krcál, T. Valla, and P. Valtr, “On the geometric ramsey number of outerplanar graphs,” Discrete & Computational Geometry, vol. 53, no. 1, pp. 64–79, 2014.
View | DOI | Download (ext.)
 
[2]
2013 | Conference Paper | IST-REx-ID: 2807   OA
M. Čadek, M. Krcál, J. Matoušek, L. Vokřínek, and U. Wagner, “Extending continuous maps: Polynomiality and undecidability,” in 45th Annual ACM Symposium on theory of computing, Palo Alto, CA, United States, 2013, pp. 595–604.
View | Files available | DOI
 
[1]
2012 | Conference Paper | IST-REx-ID: 2440
M. Čadek, M. Krcál, J. Matoušek, F. Sergeraert, L. Vokřínek, and U. Wagner, “Computing all maps into a sphere,” presented at the SODA: Symposium on Discrete Algorithms, 2012, pp. 1–10.
View | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

10 Publications

Mark all

[10]
2017 | Journal Article | IST-REx-ID: 1073   OA
M. Čadek, M. Krcál, and L. Vokřínek, “Algorithmic solvability of the lifting extension problem,” Discrete & Computational Geometry, vol. 54, no. 4, pp. 915–965, 2017.
View | DOI | Download (ext.)
 
[9]
2017 | Journal Article | IST-REx-ID: 568   OA
P. Franek and M. Krcál, “Persistence of zero sets,” Homology, Homotopy and Applications, vol. 19, no. 2, pp. 313–342, 2017.
View | DOI | Download (ext.)
 
[8]
2016 | Conference Paper | IST-REx-ID: 1237
M. Krcál and P. Pilarczyk, “Computation of cubical Steenrod squares,” presented at the CTIC: Computational Topology in Image Context, Marseille, France, 2016, vol. 9667, pp. 140–151.
View | DOI
 
[7]
2016 | Journal Article | IST-REx-ID: 1408
P. Franek and M. Krcál, “On computability and triviality of well groups,” Discrete & Computational Geometry, vol. 56, no. 1, pp. 126–164, 2016.
View | Files available | DOI
 
[6]
2015 | Conference Paper | IST-REx-ID: 1510   OA
P. Franek and M. Krcál, “On computability and triviality of well groups,” presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands, 2015, vol. 34, pp. 842–856.
View | Files available | DOI
 
[5]
2015 | Journal Article | IST-REx-ID: 1682   OA
P. Franek and M. Krcál, “Robust satisfiability of systems of equations,” Journal of the ACM, vol. 62, no. 4, 2015.
View | DOI | Download (ext.)
 
[4]
2014 | Journal Article | IST-REx-ID: 2184   OA
M. Čadek, M. Krcál, J. Matoušek, F. Sergeraert, L. Vokřínek, and U. Wagner, “Computing all maps into a sphere,” Journal of the ACM, vol. 61, no. 3, 2014.
View | DOI | Download (ext.)
 
[3]
2014 | Journal Article | IST-REx-ID: 1842   OA
J. Cibulka, P. Gao, M. Krcál, T. Valla, and P. Valtr, “On the geometric ramsey number of outerplanar graphs,” Discrete & Computational Geometry, vol. 53, no. 1, pp. 64–79, 2014.
View | DOI | Download (ext.)
 
[2]
2013 | Conference Paper | IST-REx-ID: 2807   OA
M. Čadek, M. Krcál, J. Matoušek, L. Vokřínek, and U. Wagner, “Extending continuous maps: Polynomiality and undecidability,” in 45th Annual ACM Symposium on theory of computing, Palo Alto, CA, United States, 2013, pp. 595–604.
View | Files available | DOI
 
[1]
2012 | Conference Paper | IST-REx-ID: 2440
M. Čadek, M. Krcál, J. Matoušek, F. Sergeraert, L. Vokřínek, and U. Wagner, “Computing all maps into a sphere,” presented at the SODA: Symposium on Discrete Algorithms, 2012, pp. 1–10.
View | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed